# SDR AALA202303066521

- Difficulty date: March 2, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N931AM
- Make and model: Airbus A320*
- Aircraft serial: 7541
- Aircraft time: 17,488 hours, 6,884 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Misinstalled
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 831 ESCAPE SLIDE RAFT GIRT BAR NOT INSTALLED CORRECTLY. MAINTENANCE CORRECTLY INSTALLED GIRT BAR PER AMM 25-62-44-000-012-A AND AMM 25-62-44-400-007-A.
